Normal view MARC view ISBD view

Mathematics interventions for children and adolescents with Down syndrome : a research synthesis

By: Lemons, C. J.
Contributor(s): Powell, S. R | King, S. A | Davidson, K. A.
Series: Journal of Intellectual Disability Research 59 (8) 2015: 767-783. 2015Subject(s): DOWN SYNDROME | MATHEMATICS | PHENOTYPE | LITERATURE REVIEWSOnline resources: Click to read article online IHC Library Members Summary: The research questions that guided this review were (1) what types of mathematics interventions have been empirically evaluated with children and adolescents with Down syndrome?; (2) do the studies demonstrate sufficient methodological rigor?; (3) is there evidence of efficacy for the evaluated mathematics interventions?; and (4) to what extent have researchers considered aspects of the behavioural phenotype in selecting, designing and/or implementing mathematics interventions for children and adolescents with Down syndrome?
List(s) this item appears in: Down syndrome for teachers. Jan 2020
Tags from this library: No tags from this library for this title. Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Current location Call number Status Date due Barcode Item holds
Article IHC Library
Available (Article available on request) W003978
Total holds: 0

The research questions that guided this review were (1) what types of mathematics interventions have been empirically evaluated with children and adolescents with Down syndrome?; (2) do the studies demonstrate sufficient methodological rigor?; (3) is there evidence of efficacy for the evaluated mathematics interventions?; and (4) to what extent have researchers considered aspects of the behavioural phenotype in selecting, designing and/or implementing mathematics interventions for children and adolescents with Down syndrome?

There are no comments for this item.

Log in to your account to post a comment.

Powered by Koha

//